# SDR SIMA20230618001

- Difficulty date: June 18, 2023
- Submitted: June 18, 2023
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 10,769 hours, 6,921 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLT LDG GEAR AURAL WARNING CANNOT BE CANCEL PULLED RALT # 1 CB PER QRH PRIOR TO PULLING CB RALT # 1 INDICATED -5 FEET ALT WAS FL190-C/A- PER MEL 34-15 RAD ALT 1 MTX PROC C/W
